Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 5, NWS Omaha, NE

April 29, 2010Otoe County, Nebraska

NWS Omaha, NE issued this tornado warning at Apr 29, 2010, 10:09 PM CDT for Otoe County, Nebraska. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2010, 10:09 PM CDT (03:09 UTC)
Expired
Apr 29, 2010, 10:45 PM CDT
In force
36 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

County Otoe County, NE

The radar

The Omaha radar (KOAX), 73 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 10:21 PM CDTFUNNEL CLOUD1 S Douglas, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 4:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
2306 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

225 
WFUS53 KOAX 300309
TOROAX
NEC131-300345-
/O.NEW.KOAX.TO.W.0005.100430T0309Z-100430T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1009 PM CDT THU APR 29 2010

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  OTOE COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 1045 PM CDT

* AT 1005 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
  NEAR DOUGLAS...OR 21 MILES SOUTHEAST OF LINCOLN. A TORNADO MAY
  DEVELOP AT ANY TIME! DOPPLER RADAR SHOWED THIS TORNADIC STORM
  MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UNADILLA...SYRACUSE...OTOE...LORTON VILLAGE AND DUNBAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4078 9598 4060 9592 4057 9639 4068 9644
TIME...MOT...LOC 0309Z 255DEG 34KT 4062 9634

$$

BOUSTEAD
3 follow-up statements
211 
WWUS53 KOAX 300316
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1016 PM CDT THU APR 29 2010

NEC131-300345-
/O.CON.KOAX.TO.W.0005.000000T0000Z-100430T0345Z/
OTOE NE-
1016 PM CDT THU APR 29 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL OTOE COUNTY UNTIL
1045 PM CDT...

AT 1014 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR UNADILLA...OR 24 MILES SOUTHEAST OF
LINCOLN...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  UNADILLA...SYRACUSE...OTOE...LORTON VILLAGE AND DUNBAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4069 9635 4078 9598 4060 9592 4057 9632
TIME...MOT...LOC 0316Z 247DEG 28KT 4064 9628

$$

BOUSTEAD
496 
WWUS53 KOAX 300324
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1024 PM CDT THU APR 29 2010

NEC131-300345-
/O.CON.KOAX.TO.W.0005.000000T0000Z-100430T0345Z/
OTOE NE-
1024 PM CDT THU APR 29 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL OTOE COUNTY UNTIL
1045 PM CDT...

AT 1018 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR UNADILLA...OR 26 MILES SOUTHEAST OF
LINCOLN...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  SYRACUSE...OTOE...LORTON VILLAGE AND DUNBAR.

THERE WERE SEVERAL REPORTS OF FUNNEL CLOUDS WITH THIS STORM IN 
WESTERN OTOE COUNTY. THERE REMAINS A TORNADO THREAT WITH THIS STORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4069 9630 4078 9598 4060 9592 4057 9628
TIME...MOT...LOC 0323Z 249DEG 30KT 4066 9620

$$

BOUSTEAD
574 
WWUS53 KOAX 300342
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1042 PM CDT THU APR 29 2010

NEC131-300353-
/O.EXP.KOAX.TO.W.0005.000000T0000Z-100430T0345Z/
OTOE NE-
1042 PM CDT THU APR 29 2010

...THE TORNADO WARNING FOR CENTRAL OTOE COUNTY WILL EXPIRE AT 1045 PM
CDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

LAT...LON 4069 9630 4078 9598 4060 9592 4057 9628
TIME...MOT...LOC 0343Z 249DEG 30KT 4072 9599

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 29, 3:20 PM CDT, 6 hours 49 minutes earlier.

Area forecast discussion, Apr 29, 3:20 PM CDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
320 PM CDT THU APR 29 2010

.DISCUSSION...
SEVERE WEATHER POTENTIAL TONIGHT IS THE PRIMARY FORECAST CONCERN.

BROAD UPPER TROUGH OVER THE WESTERN U.S. WAS SLOWLY PUSHING INTO THE
ROCKIES TODAY...WHILE STRONG SOUTHWEST FLOW WAS PRESENT OVER THE
MIDDLE OF THE COUNTRY. AT THE SURFACE...COOL FRONT HAS PUSHED INTO
OUR NORTHWEST CWA BEHIND LOW PRESSURE LIFTING NORTHEAST THROUGH
NORTHWEST IOWA. DRYLINE WAS ALSO EVIDENT NOSING INTO OUR SOUTHWEST
CWA DENOTED BY DEW POINTS FALLING INTO THE 40S ON WEST SOUTHWESTERLY
FLOW. DEW POINTS WERE IN THE MIDDLE 50S IN FAR SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA. A FEW CUMULUS HAD DEVELOPED THERE OVER THE
LAST COUPLE OF HOURS...BUT VERY WARM MID LEVEL TEMPERATURES WERE
HALTING FURTHER DEVELOPMENT. THIS CAPPING LAYER IS EXPECTED TO
PERSIST THROUGH THE REST OF THE AFTERNOON...SO DEVELOPMENT ALONG
DRYLINE/FRONT IS SUSPECT AS INSTABILITY DECREASES WITH LOSS OF
DAYTIME HEATING. IF CAP BREAKS IN OUR AREA...OR EVEN SOUTH IN
CENTRAL KANSAS WHERE TCU WAS FORMING...SHEAR PROFILES AND
INSTABILITY SUGGESTS LARGE HAIL AND DOWNBURST WINDS ARE POSSIBLE
WITH INVERTED V SOUNDINGS YIELDING 1000 J/KG OF DOWNDRAFT CAPE.
NEARLY UNIDIRECTIONAL LOW LEVEL WIND PROFILES AND HIGH LFC
SUGGESTS TORNADIC POTENTIAL IS MINIMAL.

FARTHER TO THE WEST...SHOWERS WERE STARTING TO FIRE IN CENTRAL AND
NORTH CENTRAL NEBRASKA IN ISENTROPIC UPGLIDE REGION NORTHWEST OF
SURFACE/850 FRONTS AND UNDER COOLING PROFILE ALOFT. EXPECT THIS
MECHANISM WILL PROVIDE THE GREATEST POTENTIAL FOR STORMS ACROSS OUR
AREA OVERNIGHT. NAM AND GFS BOTH SHOW THUNDERSTORMS FIRING LATER
THIS EVENING AFTER SURFACE FRONT/DRYLINE SHIFTS EAST AND SOUTH OF
THE CWA. BACKING 850 WIND FLOW WILL LIFT HIGHER THETA-E AIR INTO THE
CENTRAL CWA WHERE STORMS SHOULD CONTINUE TO FIRE. 3KM HRRR MODEL
HAS BEEN SUGGESTING THIS SCENARIO OVER THE LAST SEVERAL HOURS AS
WELL. GFS FORECAST SOUNDINGS SHOW 800-900 J/KG OF ELEVATED CAPE
FOR PARCELS LIFTED FROM ABOUT 675MB OVERNIGHT. EFFECTIVE INFLOW
SHOULD FUEL STORMS MUCH OF THE NIGHT WHILE AXIS ONLY SLOWLY SETTLES
SOUTHEAST. THUS TRAINING CELLS COULD LEAD TO DECENT RAIN TOTALS.
SEVERE POTENTIAL IS MINIMAL...BUT LARGE HAIL OR A DOWNBURST WIND
IS STILL POSSIBLE THROUGH MUCH OF THE NIGHT.

THUNDERSTORMS SHOULD BE EXITING THE CWA IN THE MORNING...BUT
CONTINUED FORCING AND COOL MID LEVEL AIR DUE TO NORTHERN PLAINS
UPPER LOW WILL MAINTAIN A CHANCE FOR SHOWERS FRIDAY MORNING. BY
FRIDAY AFTERNOON...AN AREA OF STRONG 700MB FRONTOGENESIS SHOWN BY
BOTH NAM/GFS SUGGESTS A CHANCE FOR SHOWERS THROUGH THE AFTERNOON
MAINLY IN NORTHEAST NEBRASKA. THIS MAY LINGER INTO THE EVENING SO
MAINTAINED A SLIGHT CHANCE THEN. TEMPERATURES FRIDAY WILL BE MUCH
COOLER GIVEN COOL ADVECTION...CLOUDS AND PRECIP. SOME AREAS MAY NOT
REACH 60 IN NORTHEAST NEBRASKA.

SATURDAY AND SUNDAY SHOULD BE DRY FOR THE MOST PART WITH
TEMPERATURES REBOUNDING INTO THE MID/UPPER 60S. ANOTHER MID LEVEL
TROUGH ROTATING THROUGH SOUTHERN NEBRASKA/NORTHERN KANSAS WILL BRING
AT LEAST A SLIGHT CHANCE FOR SHOWERS IN OUR SOUTHWEST LATE SUNDAY
AFTERNOON...AND WILL CONTINUE THAT THROUGH THE SOUTHERN CWA SUNDAY
NIGHT BEFORE EXITING MONDAY MORNING.

THE REST OF THE FORECAST WILL REMAIN DRY. GFS/ECMWF BOTH SHOW A COLD
FRONT SETTLING SOUTH AT MID WEEK. THERE IS A POTENTIAL FOR VERY WARM
TEMPERATURES AHEAD OF THIS BOUNDARY ON TUESDAY WHERE TEMPS HAVE BEEN
BUMPED UP A COUPLE OF CATEGORIES. RELATIVELY DRY AIR WITH THIS FRONT
PRECLUDES MENTION OF PRECIPITATION NOW.

DERGAN

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

COLD FRONT STRETCHING ACROSS THE AREA THIS AFTERNOON WITH GUSTY
SOUTHWEST SURFACE WINDS AHEAD OF THE FRONT AT KOMA AND KLNK.
STRONG THUNDERSTORMS POSSIBLE KLNK AND KOMA AFTER 29/23Z AS SURFACE
WAVE DEVELOPS ALONG FRONT OVER NORTHEAST KANSAS. PERIODS OF RW/TRW
00Z-15Z WITH SOME MVFR CONDITIONS AT TIMES AS FRONT MOVES SLOWLY
EAST OF THE AREA.

FOBERT

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ067-068-090>093.

IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ056-069-079-080-
     090-091.

&&
Hazardous weather outlook, Apr 29, 5:36 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
536 PM CDT THU APR 29 2010

IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068-
078-088>093-301245-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
536 PM CDT THU APR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT.

SEVERE STORMS ARE POSSIBLE THIS EVENING SOUTH AND EAST OF A LINE
FROM DAVID CITY TO FREMONT TO ONAWA IOWA. THE PRIMARY THREATS WILL
BE LARGE HAIL AND DAMAGING WINDS BUT AN ISOLATED TORNADO CANNOT
BE RULED OUT...ESPECIALLY ACROSS FAR SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA WHERE BETTER MOISTURE RESIDES.

A FRONTAL BOUNDARY EXTENDING ACROSS SOUTHEAST NEBRASKA AND INTO
WEST CENTRAL IOWA WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT
BEFORE DARK. IT IS POSSIBLE THAT THIS BOUNDARY MAY STALL AND PUSH
TO THE WEST BEFORE FINALLY MOVING EAST LATER TONIGHT.
THUNDERSTORMS ARE EXPECTED TO CONTINUE AFTER DARK WITH THE PRIMARY
THREAT BEING LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING...MAINLY IN
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

NEZ011-012-015>018-030>033-042-043-301245-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-PLATTE-COLFAX-
536 PM CDT THU APR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE POSSIBLE ACROSS
NORTHEAST NEBRASKA TONIGHT. LARGE HAIL AND STRONG WINDS WILL BE
THE PRIMARY HAZARD.

A FRONTAL BOUNDARY EXTENDING ACROSS EASTERN NEBRASKA AND INTO
WESTERN IOWA WILL BE THE FOCUS FOR THUNDERSTORMS THIS EVENING AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

KERN

In the hours before

Local storm report, Apr 29, 9:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
942 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     1 NNW DILLER            40.12N 96.94W
04/29/2010                   JEFFERSON          NE   EMERGENCY MNGR

            HOUSE IS A COMPLETE LOSS. 3 GRAIN BINS ARE GONE. TREE
            DAMAGE. 1/4 MILE NORTH OF INTERSECTION OF PWF AND 578TH
            AVE. TIME ESTIMATED FROM RADAR.

&&

BK
Special weather statement, Apr 29, 9:47 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
947 PM CDT THU APR 29 2010

IAZ056-069-300315-
POTTAWATTAMIE IA-SHELBY IA-
947 PM CDT THU APR 29 2010

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN POTTAWATTAMIE AND
SOUTHEASTERN SHELBY COUNTIES UNTIL 1015 PM CDT...

AT 946 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTH OF AVOCA...OR 36 MILES EAST OF
OMAHA...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AVOCA...
  WALNUT...
  ELK HORN...
  PRAIRIE ROSE STATE PARK...
  ELK HORN CREEK RECREATION AREA...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MILLER/MAYES
Local storm report, Apr 29, 9:48 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
948 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     HAIL             15 S LINCOLN            40.60N 96.69W
04/29/2010  E1.00 INCH       LANCASTER          NE   AMATEUR RADIO

&&

MAYES
Local storm report, Apr 29, 9:55 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
955 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     HAIL             2 W REYNOLDS            40.06N 97.37W
04/29/2010  E0.75 INCH       THAYER             NE   EMERGENCY MNGR

&&

BK
Local storm report, Apr 29, 9:56 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
956 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HEAVY RAIN       WILBER                  40.48N 96.96W
04/29/2010  E1.18 INCH       SALINE             NE   EMERGENCY MNGR

&&

BK
Local storm report, Apr 29, 9:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
958 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HAIL             FAIRBURY                40.14N 97.18W
04/29/2010  E1.00 INCH       JEFFERSON          NE   EMERGENCY MNGR

0957 PM     HAIL             5 WSW ENDICOTT          40.05N 97.18W
04/29/2010  E2.00 INCH       JEFFERSON          NE   STORM CHASER

            DAMAGE TO CAR

&&

BK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:06 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson39 min
Apr 29, 7:59 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline31 min
Apr 29, 8:24 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Lancaster, Saline51 min
Apr 29, 8:27 PM CDTTornado WarningOAXGage, Jefferson33 min
Apr 29, 8:46 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline29 min
Apr 29, 9:01 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Lancaster, Otoe29 min
Apr 29, 9:23 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline37 min
Apr 29, 9:25 PM CDTSevere Thunderstorm WarningOAXCass, Johnson, Nemaha, Otoe35 min
Apr 29, 9:32 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster28 min
Apr 29, 9:53 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe37 min
Apr 29, 9:55 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Lancaster, Saline35 min
Apr 29, 9:57 PM CDTSevere Thunderstorm WarningOAXCass, Otoe36 min
Apr 29, 10:21 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Lancaster, Otoe, Pawnee24 min
Apr 29, 10:35 PM CDTSevere Thunderstorm WarningOAXCass, Otoe, Sarpy25 min
Apr 29, 10:41 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Pawnee34 min
Apr 29, 10:55 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy35 min
Apr 29, 11:01 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe20 min
Apr 29, 11:10 PM CDTTornado WarningOAXOtoe35 min

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.